# SDR ASAA2015051411743

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 11,824 hours, 3,500 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 90202001
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU DETECTOR INOPERATIVE ILLUMINATED.  ACFT GROUNDED.  FIRE DETECTOR MODULE SHOWS "APU TAILPIPE DETECTOR FAULT."  REPLACED APU TAILCONE OVERHEAT DETECTOR IAW 26-15-01-400-802.  APU FIRE & OVERHEAT DETECTOR SYS, OPS NORMAL IAW 26-15-00.
